# SDR AALA2020060429008

- Difficulty date: April 25, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN CENTER WINDSHIELD FRAME AT LEFT HAND CONTINUITY FITTING BETWEEN FR2 AND FR 3, AT Y0.  REPLACED CENTER WINDSHIELD FRAME LEFT HAND CONTINUITY FITTING PER SRM 51-72-11 AND EA 305512.
